# SDR CA120712001

- Difficulty date: July 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lkheed 188C
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 6120 · Propeller Controlling System
- Part: Solenoid Valve
- Condition: Failed
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN)  WHILE ADVANCING POWER LEVER ON CLIMB OUT ENGINE TORQUE WAS UN-RESPONSIVE. THIS WAS CAUSE BY A FAULTY PROPELLER GOVERNING SYS THAT CAUSED THE ENGINE RPM TO CLIMB UNTIL THE FCU OVERSPEED GOVERNOR SETTING WAS REACHED PRIOR TO THE FINAL POWER LEVER ADVANCEMENT.  THE OVER SPEED CONDITION WAS THE MAIN FACTOR IN CAUSING THE TORQUE SHAFT COUPLER ASSY TO DISENGAGE THROUGH AN NTS THE EVENT.  POOR GOVERNING OF INTERNAL COMPONENTS OF THE PROPELLER ASSY ALSO CAUSED THIS SITUATION.  ACFT RETURNED TO BASE IMMEDIATELY AFTER DISCOVERY OF THE PROBLEM.  THE NR 3 ENGINE SN 1060/4 WAS CHANGED AND AN INTERNAL SOLENOID VALVE WAS REPLACED IN THE PROPELLER. THE ENGINE/PROP ASSY WAS GROUND FUNCTION CHECKED SERVICEABLE AND ACFT WAS RETURNED TO SERVICE.
